# SDR SWAA2024022346119

- Difficulty date: January 29, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 37,928 hours, 17,729 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER MID T/E ACCESS PANEL 561AB HAS SEVERAL FASTENERS HOLES WICTH SMALL CRACKS.<[01] MEASUREMENTS;[02] REPAIRED DAMAGE AREA AT LEFT WING LOWER T/EDGE ACCESS PANEL #561ABAS PER SRM 51-70-04-2R-9.MATERIAL USED EY 3804 A/B PO 20038047 PLUS BMS9-3-120 TYD CL7 PO 1690453.;[03] VERIFIED STEP 2.
